Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.

Campbell, H.E.A. and GeramitaI., A.V. and Hughes, I.P. and Wehlau, D.L. and Shank, R.J. (1999) Non-Cohen-Macaulay Vector Invariants and a Noether Bound for a Gorenstein Ring of Invariants. Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques, 42 (2). pp. 155-161. ISSN 0008-4395. (Full text available)
[img]
Preview

This list was generated on Thu Apr 24 12:40:34 2014 BST.